# SDR AALA202302073289

- Difficulty date: January 29, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,905 hours, 33,232 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001220200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING #1 LEADING EDGE SLAT TRACK #4 FORWARD BOLT AT WS 3059 AND RIB 6. MAINTENANCE REPLACED BOLT PER AMM 27-84-63.
